# SDR QXEA2022060200211

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 9,637 hours, 6,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Fumes
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED ODOR IN COCKPIT (SIMILAR TO BURNT POPCORN) *APU WAS OFF.  ODOR DIMINISHED IN FLGIHT, HOWEVER RETURNED UPON APU GROUND START. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED GVI OF PACK AIR DUCTS, APU INLET AND EXHAUST MANIFOLDS.  NO DISCREPANCIES NOTED.  PER FIM TASK 21-20-00-810-803 SMELL OF ODD ODOR IN FLIGHT DECK COUND ONLY BE DUPLICATED WITH APU BLEED AIR SUPPLYING #1 OR #2 PACK FOR AIR CONDITIONING PURPOSES.  SMELL COUND NOT BE DUPLICATED WITH #1 OR #2 ENGINE BLEED AIR IN EITHER PACK.  PER AMM 12-13-05-200-801 OIL LEVEL IN APU SIGHT GLASS WAS AT ADD LEVEL IN OIL RESERVIOR.  GVI OF APU REVEALS NO VISIBLE OIL LEAKS. RETURNED TO SERVICE.
